Home / Products / Pharma / General / By Brand Name / Sinapol

Sinapol

Paracetamol BP

NAME STRENGTH PACK SIZE DOSAGE FORM
Sinapol 500 mg 25X10 Tablet
Sinapol 120 mg / 5 ml 60 ml Suspension

Description

Sinapol (Paracetamol) is the most widely used drug, belongs to analgesic and antipyretic group. Sinapol is a very safe drug. It has no adverse effect like other non steroidal anti-inflammatory drugs (NSAID's), such as: Aspirin, Diclofenac etc.

Sinapol Tablet: Each tablet contains Paracetamol BP 500 mg. Sinapol Suspension: Each 5ml (1 teaspoonful) contains Paracetamol BP 120 mg.

All conditions requiring relief of pain and fever such as: muscular pain, headache, toothache, neuralgia, trauma; and in cold, influenza and dysmenorrhoea.

Tablet : Adult : After meal 1-2 tablet 3-4 times daily or as advised by the physician. Children (6-12 years) : After meal 1/2 - 1 tablet 3-4 times daily. Suspension : Children : Below 1 year : 1/2-1 teaspoonful 3-4 times daily 1-5 years : 1-2 teaspoonful 3-4 times daily 6-12 years : 2-4 teaspoonful 3-4 times daily

It has little or no side effect. Nausea, physical weakness and allergic reaction may occur occasionally. These effects diminish with the discontinuation of therapy. Liver may be affected due to long term use. Over dosage (above 10gm in a day) may cause coma or even death.

Caution should be taken in case of patient with liver or kidney dysfunction, also in alcoholism.

The drug is contraindicated in case of patient hypersensitive to it and in patient with severe liver and kidney dysfunction.

Sinapol Tablet: Box contains 250 (25 X 10's) tablets in blister strip. Sinapol Suspension: Bottle contains 60 ml Suspension.